# SDR SWIA2018091245048

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 28,404 hours, 26,366 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Condition: Deployed
- Location: Ram Air Turbine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON DESCENT THROUGH 9000 FEET LARGE VIBRATIONS BEGAN. NO CAS MESSAGES AND NO MAJOR HYDRAULIC OR MECHANICAL IRREGULARITIES NOTED. (FLT 4970) CLOSED UPON ARRIVAL, FOUND ADG DEPLOYED. PERFORMED ADG DEPLOYMENT CHECK  IAW AMM. NO DEFECTS NOTED. RE-STOWED ADG IAW AMM AND REMOVED AND REPLACED AUTO-DEPLOY CONTROL PANEL IAW AMM. OPS CHECKS GOOD.
